Mathematics: Page 117: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 21 | Views: 830

Mathematics, India, Volume 12 Issue 8, August 2023

Pages: 2474 - 2477

Exploring Normal Covering Spaces: A Bridge between Algebraic Topology and Abstract Algebra

Dr. Kumari Sreeja S Nair

Downloads: 21 | Views: 679

Mathematics, Canada, Volume 12 Issue 10, October 2023

Pages: 540 - 541

A New Conjecture: Any Whole Number Greater than 3 has the Equal Distance from Two Prime Numbers

Mohammadreza Barghi

Downloads: 21 | Views: 689

Mathematics, Azerbaijan, Volume 12 Issue 11, November 2023

Pages: 1827 - 1828

Pseudo-Matrix Matrices: A Comprehensive Exploration and Applications in Matrix Equations

Elvin Abdullayev

Downloads: 21 | Views: 795

Mathematics, India, Volume 12 Issue 12, December 2023

Pages: 908 - 911

Group {1, -1, i, -i} Cordial Labeling of Some Shadow Graphs

M. K. Karthik Chidambaram | S. Athisayanathan | R. Ponraj

Downloads: 21 | Views: 957

Mathematics, India, Volume 13 Issue 1, January 2024

Pages: 1101 - 1107

Approximation of Sum of Harmonic Progression

Aryan Phadke

Downloads: 21 | Views: 882

Mathematics, India, Volume 13 Issue 10, October 2024

Pages: 516 - 519

Special Category of Assembly of Linear Combination of m-Gonal Numbers

V. Pandichelvi | R. Vanaja

Downloads: 21 | Views: 714

Mathematics, Saudi Arabia, Volume 13 Issue 11, November 2024

Pages: 225 - 230

Examining Hyponormality in Toeplitz Operators: Non-Harmonic Symbols on Weighted Bergman Spaces

Huwaida Elsiddig Haroun Mohammed

Downloads: 21 | Views: 1041

Mathematics, India, Volume 13 Issue 11, November 2024

Pages: 1722 - 1726

A New Study of Expansive Mappings and Pythagorean Theorem Relationship

Saeed A. A. Al-Salehi | V. C. Borkar

Downloads: 21 | Views: 711

Mathematics, India, Volume 14 Issue 2, February 2025

Pages: 244 - 248

Theorems of Fixed Points in Metric and 2-Metric Spaces

N. Sreenivasa Reddy

Downloads: 21 | Views: 675

Mathematics, India, Volume 14 Issue 3, March 2025

Pages: 707 - 709

Fixed Point Results for Expansive Mappings in Dislocated Metric Spaces

A. S. Saluja

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.